# SDR CALA9801387

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN CENTER WING BOX WEBS AT STA XCWR46, XCWL46, XCWR17, AND XCWL18.  ALL CRACKS WERE TRIMMED AND BLENDED OUT.  REWORKED AREAS AND REINFORCED WITH DOUBLERS AND FILLERS IAW SRM 57-00-01, FIGURE 1, 51-21-03, AND 51-30-02.
